# SDR DALA2023041302912

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 20,996 hours, 8,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9976078) DURING INSPECTION FOUND EMG LIGHTS INOP ON ROWS 29 DEF TO 33 DEF. T/S & FOUND BATTERY PACK AT LOC 30 DEF TO BE BAD. REPLACED BATTERY PACK PER B737 AMM 33-51 OPS CK NML.
